Distribution of the angle of rotation plane random walks


Wiegel, F.W. (1984) Distribution of the angle of rotation plane random walks. Physica A: Theoretical and statistical physics, 129 (1). pp. 211-219. ISSN 0378-4371

open access
Abstract:We study the probability distribution of the angle by which the tangent to the trajectory rotates in the course of a plane random walk. It is shown that the determination of this distribution function can be reduced to an integral equation, which can be rigorously transformed into a differential equation of Hill's type. We derive the asymptotic distribution for very long walks.
Item Type:Article
Copyright:© 1984 Elsevier Science
Link to this item:http://purl.utwente.nl/publications/69362
Official URL:https://doi.org/10.1016/0378-4371(84)90029-3
Export this item as:BibTeX
HTML Citation
Reference Manager


Repository Staff Only: item control page